English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Multipoint Interpolation of Volterra Series and H2-Model Reduction for a Family of Bilinear Descriptor Systems

Benner, P., & Goyal, P. K. (2016). Multipoint Interpolation of Volterra Series and H2-Model Reduction for a Family of Bilinear Descriptor Systems. Systems & Control Letters, 97, 1-11. doi:10.1016/j.sysconle.2016.08.008.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0023-CB7A-7 Version Permalink: http://hdl.handle.net/21.11116/0000-0002-7A2F-2
Genre: Journal Article

Files

show Files
hide Files
:
goyal_ams_2055843.pdf (Publisher version), 330KB
Name:
goyal_ams_2055843.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Goyal, Pawan Kumar1, 2, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, DE, ou_1738143              

Content

show

Details

show
hide
Language(s):
 Dates: 2016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1016/j.sysconle.2016.08.008
Other: pubdata_escidoc:2055843
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Systems & Control Letters
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 97 Sequence Number: - Start / End Page: 1 - 11 Identifier: -